Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 26, 2014, 04:11:38 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631967
  • Total Topics: 47844
  • Online Today: 250
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 203
Total: 208

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Has anyone experienced Immune Reconstitution Syndrome?  (Read 1355 times)

0 Members and 1 Guest are viewing this topic.

Offline elroy

  • Member
  • Posts: 3
Has anyone experienced Immune Reconstitution Syndrome?
« on: September 19, 2006, 10:19:27 AM »
On Saturday, I was rushed to the ER with shaking shills (rigors) and finally admitted.  I have been on Atripla for almost a month and thought I was doing quite well.  I had gained weight, had a ton of energy and my appetite was voracious.

None of the four doctors agreed fully on a diagnosis and leaned between PCP and MAC.  I was given two IV bags of Vancomycin overnight as well as azithromycin and discharged the next afternoon.  I felt fine in the hospital and still do, though I tire easily.  The ID doctor didn't agree with the ER doc concerning the chest Xray and basically said he needed a reason to admit me, but she didn't think I was sick enough to be in the hospital.

Last bloodwork was in mid August w/29 tcells and VL above whatever baseline they used.  I was pretty sick.  I went through the Atripla rash incident just fine and was doing well until that sudden onset of violent chills.  I just wonder if anyone has gone through such a rebound effect?

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.